Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am taking valprol cr 300 for Suffering from fit or mirgi for last 7 years ago

for last 7 years ago iam taking valprol cr 300 iam having dieseas fit or meergi how i will recover from that i am suffering fit or mirgi problem so pls give me brief description about my diet and what shout i do so that it will not come again pls
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to healthcaremagic. The disorder you are having is called epilepsy. Its a brain disorder in which some nerves of the brain send abnormal signals leading to an episode of seizures. While epilepsy cannot currently be cured, for some people it does eventually go away.The odds of becoming seizure-free are not as good for adults or for children with severe epilepsy syndromes, but it is nonetheless possible that seizures may decrease or even stop over time. This is more likely if the epilepsy has been well-controlled by medication or if the person has had epilepsy surgery.
Wish you good health.
Answered: Sat, 18 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor